# SDR UPS07850372

- Difficulty date: July 24, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT ELEVATOR UPPER SKIN INBOARD OIL CANNED.  REMOVED, FABRICATED, AND INSTALLED ELEVATOR SKIN IAW SRM 51-1-21, 55-0 2-01, 51-1-8 AND 51-1-21A.
